# SDR AWXA200300412

- Difficulty date: March 28, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 45,504 hours, 19,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53471123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK 2 AREAS OF CORROSION WERE FOUND ON LOWER SURFACE OF SHEAR WEB FR 69+331MM, FORWARD SIDE OF FR 70, RBL 1275.  MAINTENANCE BLENDED OUT CORROSION LOWER SURFACE OF SHEAR WEB FR 69+331MM, FORWARD SIDE OF FR 70, RBL 1275; MATERIAL LOSS WITHIN LIMITS.  PERFORMED HFEC TO VERIFY NO CRACKS EXIST.  TREATED, PRIMED AND TOP COATED AREA.  REPAIR ACCOMPLISHED PER AWA ER 26-5341-03097-TB2.
